데노수맙 투약 후 발생한 SDRIFE (symmetric drug-related intertriginous and flexural exanthema) 1예
A case of SDRIFE (symmetric drug-related intertriginous and flexural exanthema) associated with denosumab
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
.
Abstract
Symmetric drug-related intertriginous and flexural exanthema (SDRIFE) is a rare drug-induced skin reaction characterized by distinctive rashes. It presents as sharply demarcated erythema in “V” shape on the flexural areas such as the buttocks and the groin. Additionally, it can affect other flexural regions such as the axillae, popliteal fossae, and antecubital fossae. SDRIFE typically occurs within a few days following systemic drug exposure, without prior cutaneous sensitization. It is generally associated with a favorable prognosis with no systemic involvement. Consequently, treatment usually involves discontinuation of the offending drug and symptomatic management with antihistamines, with systemic corticosteroids rarely necessary. Herein, we report a case of severe SDRIFE that developed six weeks after denosumab administration and required long-term systemic corticosteroids.
